EconPapers    
Economics at your fingertips  
 

The TU-value: the non-differentiable case

Jean-François Mertens

No 1100, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 1994-01-01
Note: In : J.-F. Mertens and S. Sorin (eds.). Game-Theoretic Methods in General Equilibrium Analysis. (NATO ASI Series, Series D: Behavioural and Social Sciences 77). Dordrecht, Kluwer Academic Publishers, 81-94, 1994
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:1100

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-19
Handle: RePEc:cor:louvrp:1100